# SDR HNAA0700050

- Difficulty date: March 17, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N816
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 36,871 hours, 40,104 cycles
- Engine: Pwa PW120A
- Engine time: 35,426 hours, 38,573 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT 13,000 FEET HEARD MUFFLED BOOM FROM NR 1 ENGINE FOLLOWED BY NR 1 ENGINE MANUAL CAUTION LIGHT AND OIL PRESSURE WARNING.  SHUT DOWN ENGINE.  REPLACED HMU AND FUEL PUMP.
